# SDR SWAA2024071006860

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,787 hours, 41,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY LIGHTS INOP FROM OVERWING EMERGENCY EXIT FWD<[01] REMOVED AND REPLACED RH BATTERY PACK AT RH OVERWING EXIT IAW AMM 33-51-06-960-805. OPS CHECKS GOOD  A TAG# WN45616;[02] VERIFIED C\W
